MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 5668362
Medical Device Problem Codes Reflux within Device (1522); Air/Gas in Device (4062)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a port placement procedure using the powerport clearvue isp implantable port.Post procedure, during the first attempted access for chemotherapy infusion, needle insertion resulted in aspiration of clear fluid instead of blood return.The clinician noted a bubble of fluid surrounding the port site.Although the fluid was drained, it repeatedly reaccumulated.Due to the persistent fluid and the inability to administer chemotherapy through the port, the physician determined that port removal was necessary.There were no signs of infection, and analysis of the aspirated fluid confirmed it was non infectious.It was further reported that the patient experienced pain.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure on (b)(6) 2025 using the powerport clearvue isp implantable port.Post procedure, during the first attempted access for chemotherapy infusion, needle insertion resulted in aspiration of clear fluid instead of blood return.The clinician noted a bubble of fluid surrounding the port site.Although the fluid was drained, it repeatedly reaccumulated.Due to the persistent fluid and the inability to administer chemotherapy through the port, the physician determined that port removal was necessary.There were no signs of infection, and analysis of the aspirated fluid confirmed it was non-infectious.It was further reported that the patient experienced pain.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one powerport clearvue isp implantable port was returned for sample evaluation.Visual evaluation, microscopic visual observation and functional testing were performed.Gross examination of the port body showed multiple puncture access was observed on the port septum.No other anomalies were noted.Therefore, the investigation is unconfirmed for the reported backflow and air in device issues.A definitive root cause could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24301040
Report Number3006260740-2026-00660
Device Sequence Number15872805
Product Code LJT
UDI-Device Identifier00801741110757
UDI-Public(01)00801741110757(17)270430(10)REKU2650
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5668362
Device Lot NumberREKU2650
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight66 KG
Patient RaceWhite